tapering off hydrocodone HELP! Please hear me out!
Today I want to stop and I WILL stop BUT I need HELP from you all. Ok heres the deal I been on 10/650(greens) and 10/500(blues) for about 2 years now. I take about 2-5 a day. I never gone over 10. For about a year I was able to just make it with 1/2 a pill and now well its becoming a monster. SO I have now about 30 pills left and I prescription of Suboxone. What should I do?? I tried the SUB but the side effects were to much for me (I got like all the side effects it carries,My body shuts down) but 2 days on SUB got me 10 days of being sober(WORKS GREAT FOR THE CRAVINGS). BUT I really wanna Taper off of these 30 pills I have left. So how should I start that?? I really wanna stop you guys!
What was your dr's plan? 30 should be plenty if you follow the plan and have the will power! You may have had bad side affect from the suboxone because you're suppose to be 16 hours clean from any opiate before you can take it. I just did C/T with the opiates on friday and took my first 1/4 pill of suboxone on Saturday, it has helped so much, i've only had some wd's, the only bad thing for myself has been I have suffered from chronic pain, so it's been tuff trying to find new ways to manage it, motrin only goes so far... exactly why I had been on norco in the first place. Hope this helped a lil! Good luck to you :)
If you are reasonably healthy you should think about a quick taper or just jump. I was taking alot more than that (not proud of it) and quit CT 29 days ago... Now, I really wanted to quit. Only you can answer that question.. Deep down want to quit because you are sick of being controlled by a pill bottle. The first 2-4 days was the worst of WD. There were some lingering effects that took a little longer, but in the health pages on top right of homepage, there are remedies. At some point you gotta just quit. I chose not to use suboxone because it is harder to get off of than what you are taking now. Your Dr can also prescribe something to help WD symptoms like Clonidine that is non addictive. Best of luck in your endeavor. You will get all the support you need here to get thru physical WD. God Bless.
I am on sub and I know at the point I was going to stop it too, they said the 1st week cut it by a .25 and the 2nd week cut by half then 3 rd week cut where your only taking a half of a half and them the last week take ever other day then after that drop one day from everyweek from there till it a half of a half once a week and then the next you will take none. Feel free to contaced me hope I can help you I was on pills for a long time and now on sub for almost 6years it hads made my teeth go to crap.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.